Journal article icon

Journal article

Relaxation oscillations in a class of delay differential equations

Abstract:

We study a class of delay differential equations which have been used to model hematological stem cell regulation and dynamics. Under certain circumstances the model exhibits self-sustained oscillations, with periods which can be significantly longer than the basic cell cycle time. We show that the long periods in the oscillations occur when the cell generation rate is small, and we provide an asymptotic analysis of the model in this case. This analysis bears a close resemblance to the analys...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036139901393512

Authors


Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS
Volume:
63
Issue:
1
Pages:
299-323
Publication date:
2002-11-14
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:42f1f624-bed4-4d64-ba08-a6072d04bf1b
Source identifiers:
189483
Local pid:
pubs:189483

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP